Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 475728, 20 pages
http://dx.doi.org/10.1155/2012/475728
Research Article

Delay-Range-Dependent Stability Criteria for Takagi-Sugeno Fuzzy Systems with Fast Time-Varying Delays

Department of Automation Engineering, Institute of Mechatronoptic System, Chienkuo Technology University, Changhua 500, Taiwan

Received 23 April 2012; Revised 16 June 2012; Accepted 23 June 2012

Academic Editor: Reinaldo Martinez Palhares

Copyright © 2012 Pin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Rajeeb Dey, Valentina E. Balas, Lin, and Ray, “Improved delay-range-dependent stability analysis of a T-S Fuzzy system with time varying delay,” CINTI 2013 - 14th IEEE International Symposium on Computational Intelligence and Informatics, Proceedings, pp. 173–178, 2013. View at Publisher · View at Google Scholar
  • Xianzhong Xia, Renfa Li, and Jiyao An, “On Delay-Fractional-Dependent Stability Criteria for Takagi-Sugeno Fuzzy Systems with Interval Delay,” Mathematical Problems in Engineering, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar